MathSciNet Relay Station
MathSciNet bibliographic data
MR2053336 35J67 (35A35 41A17 42B99)
Rivera-Noriega, Jorge An approximation property of harmonic functions in Lipschitz domains and some of its consequences. Proc. Amer. Math. Soc. 132 (2004), no. 5, 1321–1331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement